Saturday, October 29, 2011

Lack of Posts

I would like to apologize for the lack of posts. I mentioned a while back that I was having trouble with insomnia. Going on two months now. Some nights are better than others. Tried one medication that is considered a light sleeping aid/anxiety for short term usages. It seemed to help a little in the beginning but then tapered off. I have been off of it for about five days. Last night has been the worst. It is now 6 in the morning and I have actually been up all night. Very surreal being up when everyone else in the house is asleep. A couple of months ago I was also given a prescription to help with anxious feelings which in turn will cause the insomnia, once I read the side effects it scared me off of trying it. But now two months later I think I am just going to have to take the plunge. Not sleeping is just awful. Every night I dread going up to bed because I know what awaits me, which in turn causes the anxious feelings that do not allow me to fall off to sleep. A vicious cycle. So tonight I will take my first anxiety pill and hope for the best. Your prayers would be very welcomed right now as I work my way through this troubling time.

4 comments:

Nikki said...

Oh Diane, I am so sorry to hear this. I dealt with insomnia on a very short term basis and it was awful. My problem was due to some thyroid issues though. Praying for you now...

Fran said...

Insomnia is horrible. I am having night sweats and waking up several times a night - so know all about being totally shattered all the time. The doctor has put me on prozac - not for depression, but for the hot flashes and lack of energy. I have only been taking them for 3 days, so don't know yet if they are going to work. Sometimes we have to trust the doctors, so try taking your pills but just watch out for any adverse effects. Good luck xxx

Diane said...

Fran and Nikki,
Thanks for your prayers and well wishes. Insomnia for 2 months is starting to get me down. Starting new meds tonight, hoping and praying for the best.
Blessings
Diane

Frances said...

I will be praying for you. Going on no sleep is really tough.